Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 51(7)(2019)

Time Optimization of a Draining Tank and Some Similar Problems on Star Graphs
by Boris P. Belinskiy and Douglas C. White

Bounds for Probabilities of the Generalized Distribution Defined by Generalized Polylogarithm
by Abiodun Tinuoye Oladipo

An Application of Product Summability to Approximating the Conjugate Series of a Special Class of Signals
by Rama Chandra Padhy, Birupakhya Padhy, Padmanava Samanta and Mahendra Misra

Vk- Super Vertex Out-Magic Labeling of Digraphs
by Sivagnanam Mutharasu, Duraisamy Kumar and N. Mary Bernard

Neighborhood Properties for k-Uniformly Starlike Functions
by Zahra Orouji and Rasul Aghalary

Some Generalized Distance and Similarity Measures for Picture Hesitant Fuzzy Sets and Their Applications in Building Material Recognition and Multi-Attribute Decision Making
by Naeem Jan, Zeeshan Ali, Kifayat Ullah and Tahir Mahmood

Euler Polynomials Approach to the System of Nonlinear Fractional Differential Equations
by Haman Deilami Azodi

On the Stability Analysis of Non´┐ŻLinear Hammerstein Impulsive Integro´┐ŻDynamic System on Time Scales with Delay
by Syed Omar Shah and Akbar Zada

Some New Fractional Integral Results Involving Convex Functions by Means of Generalized k-Fractional Conformable Integral
by Siddra Habib and Shahid Mubeen

The Marshall-Olkin Odd Lindley-G Family of Distributions: Theory and Applications
by Farrukh Jamal, Hesham Reyad, Christophe Chesneau, Muhammad Arslan Nasir and Soha Othman
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved